MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1097/00007611-199910000-00015

Медицинская библиотека · Southern medical journal · 1999

Neuroleptic malignant syndrome due to promethazine.

Chan-Tack K M

Клинический случайСтатьяПеревод в очереди

Аннотация

A 42-year-old man came to our emergency room hyperthermic (oral temperature, 42.4 degrees C), diaphoretic, and delirious. Other findings included labile blood pressure, sinus tachycardia (heart rate, 138/min), tachypnea (respiratory rate 34/min), muscle rigidity, and incontinence. Two days earlier, he had gone to a local clinic with complaints of abdominal pain, nausea, and vomiting. Promethazine was prescribed, and this was the patient's only medication on admission. Laboratory studies showed leukocytosis, hypernatremia, metabolic acidosis, elevated creatinine phosphokinase level, elevated transaminase levels, azotemia, hyperkalemia, hyperphosphatemia, hypocalcemia, and myoglobulinuria. The clinical and laboratory findings were characteristic of the neuroleptic malignant syndrome, with promethazine as the offending agent.

Для цитирования: Chan-Tack K M. Neuroleptic malignant syndrome due to promethazine.. Southern medical journal. 1999. DOI: 10.1097/00007611-199910000-00015.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.